MAUDE Adverse Event Report: TERUMO CORPORATION OPTITORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION OPTITORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 40-5023
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult male with history of htn, stemi and recent shortness of breath and swelling of lower extremities.Procedure: left heart cath.Terumo jackey radial removed from the package, in the original box that was kept on a shelf, and had a bend in the tubing.Not used on the patient.Manufacturer response for catheter, intravascular, diagnostic, optitorque (per site reporter).Will obtain.

Brand Name
OPTITORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key14336099
Report Number14336099
Device Sequence Number17464182
Product Code DQO
UDI-Device Identifier04987350703521
UDI-Public(01)04987350703521(17)240731(10)210806
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2022
Report Date (Section F) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-5023
Device Catalogue NumberRH*5BL3521A
Device Lot Number210806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA05/03/2022